# SDR FDEA201008022756

- Difficulty date: August 2, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AJC70019
- Condition: Misrepaired
- Location: Bs 2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON AFT CANTED BULKHEAD LOWER AREA STA Y = 2163. EXISTING REPAIR ON AFT CANTED BULKHEAD EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED PER SRM 51-35-01 VOLUME II REVISION 96 AND NEW REPAIR CARRIED OUT PER E.A. 8-5330-140420 REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 110.
